# SDR DL75E091230

- Difficulty date: July 20, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 40,497 hours, 14,108 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211738813
- Part serial: 402059702270
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CABIN ALT INOP EICAS MESSAGE SYSTEM 1 AND SYSTEM 2.  REPLACED NR 1 AND NR 2 AUTO PRESS CONTROLLERS, CHECKS GOOD.
